Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 1, Pages 1-8

Impulse control in Kalman-like filtering problems

University of Nevada at Reno, Department of Mathematics- 084, Reno 89557-0045 , NV, USA

Received 1 March 1997; Revised 1 August 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael V. Basin and Mark A. Pinsky, “Impulse control in Kalman-like filtering problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 1, pp. 1-8, 1998.